# SDR 99ZZZX1836

- Difficulty date: January 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Body
- Part number: S6026
- Condition: Leaking
- Location: Strut
- Component: Sargent, S60252
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIN HOLE LEAK IN HOUSING AT CYLINDER 1 PORT.  FATIGUE, OVERTIGHTENING OF FITTING OR IMPACT COULD HAVE CAUSED CRACK.  FITTING REMOVED FROM PORT SHOWS SIGNS OF A HARD IMPACT.
